# SDR IPXA2015102195050

- Difficulty date: October 21, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 53,289 hours, 13,920 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEVEL 1 EMERGENCY LIGHT BATTERY NR 1 LOW, LIGHT ILLUMINATED.  R & R THE BATTERY PACK IAW MM 33-51-01.  OPS NORMAL IAW MM 33-51-01-700-802.
